Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Unusual Neurontin Side Effect - Lost Post :/

Posted by Lisa on October 6, 1998, at 7:39:53

Since my first post was lost, I definitely don't have
the mental energy to give all the details again.
My main question right now is this:

Has anyone heard of Neurontin causing breathing
difficulties, enough to make me hyperventilate?

This will be my fourth day on the medication, and I get
very short of breath about 5 hours after taking
the pill. My doctor is increasing the dosage very
slowly due to my past history of strong reactions to
other drugs. This week I an taking one 300mg capsule.
Next week I increase to 2 capsules, and finallly 3.

I followed the links to Ivan Goldberg's meds info page
and found this:

The page states that one of the respiratory side
effetcs could be pneumonia! How could a drug cause
that?? And could that explain my difficulty breathing?
Does Neurontin somehow affect the lungs?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lisa thread:828